more tired than I would like to be but it helps alot with my anxiety and sleep. I have been told that Lexapro is an SSRI and have heard that SSRI's cause bone loss. I also take 1 mg clonozepam to sleep at night and I have read that also causes bone loss. I finally found something that is working but now I am worried about this bone loss issue. Has anyone experienced bone loss from taking these medicines?
Ocean i am with Kaismama on this i have never heard or read about bone loss on both these drugs,,, Don't worry about that sounds like you got some bad info..somewhere If you do know a sorce let me know please but i looked and did alot of reading and don't see anything..sounds like someone misinterped something.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2010 • 5 answers
Posted 10 Jun 2012 • 62 answers
Posted 28 Sep 2012 • 4 answers
Posted 31 Jul 2013 • 4 answers
Posted 1 Jun 2014 • 5 answers